| Model Number |
86450 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Insufficient Information (4580)
| Date of Event |
12/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the endotracheal tube's top adapter was easily removed from the tube itself and the issue occurred when removing the stylet.There was no reported patient outcome.
Additional Manufacturer Narrative
D10 concomitant product: 18885 8.5mm taperguard evac trachealx10 lot: 25g0377jzx 18885 8.5mm taperguard evac trachealx10 lot: 25g0376jzx 18880 8.0mm taperguard evac trachealx10 lot: 25f0326jzx 18875 7.5mm taperguard evac trachealx10 lot: 25g0050jzx 18875 7.5mm taperguard evac trachealx10 lot: 25i0307jzx 18870 7.0mm taperguard evac trachealx10 lot: 25h0038jzx 18865 6.5mm taperguard evac trachealx10 lot: 25g0392jzx 18865 6.5mm taperguard evac trachealx10 lot: 25g0389jzx 18860 6.0mm taperguard evac trachaelx10 lot: 25g0403jzx medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that when the first responders arrived on the scene, the patient was already in cardiac arrest, resuscitation was initiated, and the patient was intubated as a part of the resuscitative efforts.The endotracheal tube's 15mm disconnected right after the intubation procedure was performed as the stylet was being removed from the tube.The first responder resolved the issue by reconnecting the same 15mm connector back onto the tube and resumed ventilation.The patient had no return of spontaneous circulation, but the death was not a result of a device malfunction.
Additional Manufacturer Narrative
Correction: b1, b2, b3, b5, h1 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.